Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Hypothyroidism, got meningitis shot, headache, eating too much, fatigue, back pain. What should I do?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I just had a test saying that I have a slight hypothyroidism i have a 4.5 and am suppose to have a 4.2. Since going to the doctor, and also getting a meningitis shot on the same, I have had several symptoms that continally change between headaches and eating too much and now not enough. I also suffer from feelings of fatigue for the past two weeks. I have a lot of back pain throughout my back and also feel a sharp pain when taking XXXXXXX breaths and the rest of the time it just feels heavy. I was wondering what I should do.
Posted Wed, 23 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
The symptoms you are having- changing eating habits, fatigue, bodyaches, etc are all related to hypothyroidism you have been diagnosed with recently. Starting with a thyroid supplement after consulting your physician will gradually decrease all these symptoms in 4-6 weeks.
For the back pain and other symptomatic relief, you can take a mild pain killer like acetaminophen and do a hot fomentation in the affected area. Taking a multivitamin supplement regularly will also be helpful.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor